Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 91, NWS Norman, OK

May 25, 2019Canadian County, Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2019, 10:26 PM CDT for Canadian County, Oklahoma. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 10:26 PM CDT (03:26 UTC)
Expired
May 25, 2019, 10:45 PM CDT
In force
19 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated

County Canadian County, OK

The radar

The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:26 PM CDTTORNADO2 S El Reno, OKTDS NOTED MINUTES LATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
1.5
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

273 
WFUS54 KOUN 260326
TOROUN
OKC017-260345-
/O.NEW.KOUN.TO.W.0091.190526T0326Z-190526T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1026 PM CDT Sat May 25 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  East central Canadian County in central Oklahoma...

* Until 1045 PM CDT.
    
* At 1026 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near El Reno, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Northwestern Oklahoma City, El Reno, Yukon, Piedmont and Richland. 

This includes Interstate 40 between mile markers 121 and 137.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3543 9800 3551 9804 3565 9775 3546 9774
TIME...MOT...LOC 0326Z 250DEG 47KT 3550 9794 

TORNADO...RADAR INDICATED
HAIL...<.75

$$

BRB
2 follow-up statements
272 
WWUS54 KOUN 260331
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1031 PM CDT Sat May 25 2019

OKC017-260345-
/O.CON.KOUN.TO.W.0091.000000T0000Z-190526T0345Z/
Canadian OK-
1031 PM CDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL CANADIAN COUNTY...
        
At 1031 PM CDT, a confirmed tornado was located near El Reno, moving
northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Northwestern Oklahoma City, El Reno, Yukon, Piedmont and Richland. 

This includes Interstate 40 between mile markers 124 and 136.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3546 9793 3553 9800 3565 9775 3548 9774
TIME...MOT...LOC 0331Z 241DEG 30KT 3552 9791 

TORNADO...OBSERVED
HAIL...<.75IN

$$

BRB
420 
WWUS54 KOUN 260345
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1045 PM CDT Sat May 25 2019

OKC017-260354-
/O.EXP.KOUN.TO.W.0091.000000T0000Z-190526T0345Z/
Canadian OK-
1045 PM CDT Sat May 25 2019

...THE TORNADO WARNING FOR EAST CENTRAL CANADIAN COUNTY WILL EXPIRE
AT 1045 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

LAT...LON 3546 9793 3553 9800 3565 9775 3548 9774
TIME...MOT...LOC 0344Z 250DEG 47KT 3558 9772 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:44 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 25, 6:44 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
644 PM CDT Sat May 25 2019

.DISCUSSION...
00Z TAFs.

&&

.AVIATION...
Main issue will be a line of thunderstorms expected to move
across the area this evening. Strong winds will be possible with
these storms. There will likely also be MVFR ceilings early Sunday
morning with the highest chances at KCSM and KWWR. And some non-
convective low-level wind shear is expected at most sites early
Sunday morning.

&&

.PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/

DISCUSSION...
The focus today is centered around near-term convective/flooding
threats. Little change was made beyond today to the forecast.

Latest surface analysis shows decreasing hints of diffuse
composite surface boundary somewhere near the Kansas border.
Regardless, persistent low-level southerly flow continues to
transport moisture northward and is expected to rectify the
convectively overturned environment sampled by 12z OUN sounding.
The already moist low level environment is probably augmented by
moist ground/vegetation some. Nearly all sites across the area
have low 70 dew points.

On the western extend of anomalous low-level moisture plume and
where diabatic heating has been relatively strong, along with
influence from eastern upper level trough, storms have developed.
Expanding cold pool is likely with thees storms along the northern
caprock and growth upscale as they move eastward is expected.
This activity has been more expansive with earlier CI than most
CAMs indicated, and it seems that a more aggressive timing and
spatial coverage of multi-cell clusters and eventually an MCS
than the average CAM output shows is warranted. If storms can
remain discrete/quasi-discrete before moving into western
Oklahoma, there would be a low-end tornado threat. As low-level
jet strengthens this evening, low-level shear will increase. By
then, cold pool growth should favor linear evolution by then.
There may be a tendency for convection to be cold pool dominate,
thus limiting the tornado potential. However, similar to last
night, we'll have to watch any northwest-southeast oriented
segments with cold pool/shear balance for leading edge
circulations well into the evening, particularly if topped with
radar evidence of an organized/sustained updraft. This
displacement last night precluded more substantial QLCS tornado
potential.

Significant moisture transport vectors and anomalous PWATs will
lead to intense rainfall rates. Even with indications of steady
forward propagation the ground is quite saturated so even though
the duration may not be particularly long, the potential for
flooding/flash flooding is higher than typical in this scenario.

The trend should be for decreasing intensity with eastward extend
and a lessening of both the severe and flood potential later in
the night.

Sunday night, a similar scenario is expected with diurnally driven
activity on the High Plains once again growing up scale and moving
east-northeast posing a risk of severe storms and flooding. Given
position of synoptic features, it should be confined a little more
to the western sections of the area Monday. On Tuesday, western
trough ejects northeast and its track suggests at least modest
large scale ascent over most of our area supporting convection
over a larger portion of the area. Flooding continues to be a
concern given antecedent conditions, and the CAPE/shear parameter
space will support severe storm potential. Wednesday's potential
is a little less certain given tendency for large scale lift to
shift northeastward. It may be driven by 1) how much we
destabilize in the wake of potential lingering convection the
previous night, and 2) position of mesoscale features such as
residual boundaries. Right now, the greatest probabilities appear
to be across southern portions of the area.

The pattern late in the week and especially into next weekend
appears to trend back toward to at least some weak western mid-
upper troughing and low-level theta-e ridge, with some indication
of a east-west quasi-stationary synoptic front just north of us.
This would indicate a potentially active convective period
continuing with heavy rain/flooding possibly still a concern.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  82  68  83 /  70  10  30  10
Hobart OK         66  81  66  83 /  70  10  40  10
Wichita Falls TX  68  85  68  87 /  60   0  20  10
Gage OK           62  79  62  82 /  70  40  50  20
Ponca City OK     67  83  68  85 /  70  20  40  10
Durant OK         69  85  69  86 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ004>026-033>038.

TX...Flood Watch through Sunday morning for TXZ083-084.

&&
Hazardous weather outlook, May 25, 9:54 PM CDT, 32 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
954 PM CDT Sat May 25 2019

OKZ004>048-050>052-TXZ083>090-270300-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
954 PM CDT Sat May 25 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Overnight...

.Heavy rain and flooding...
There is a high probability of flooding across portions of
southwestern and central Oklahoma where thunderstorms are
producing very heavy rainfall Saturday evening. This combined with
heavy rainfall over the past few days will produce dangerous
flooding situations.

.Thunderstorms...
There is a risk of severe thunderstorms into early Sunday morning,
mainly southeast of a line from Ponca City to Kingfisher to
Cordell to Hollis, and northeast of a line from Shawnee to Duncan
to Wichita Falls to Knox City. Winds of 70 mph and hail to the
size of golf balls will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There is a risk for severe thunderstorms Sunday through Wednesday.
The greatest risk will be on Tuesday, mainly across northern and
central Oklahoma.

.Heavy Rainfall and Flooding...
Flooding will continue into next week and additional heavy rain
from thunderstorms will exacerbate the flooding, especially across
northern portions of Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 25, 9:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     FLASH FLOOD      3 E SENTINEL            35.16N 99.12W
05/25/2019                   WASHITA            OK   TRAINED SPOTTER

            4 TO 8 INCHES OF WATER RUNNING ACROSS THE ROAD BETWEEN
            SENTINEL AND ROCKY.

&&

JT
Local storm report, May 25, 9:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     5 W ALBERT              35.23N 98.50W
05/25/2019  M57 MPH          CADDO              OK   TRAINED SPOTTER

&&

JT
Local storm report, May 25, 10:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             7 W FORT COBB RESERVOIR 35.21N 98.61W
05/25/2019  E1.25 INCH       CADDO              OK   TRAINED SPOTTER

&&

JT
Local storm report, May 25, 10:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1004 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLASH FLOOD      3 N CARNEGIE            35.15N 98.60W
05/25/2019                   CADDO              OK   TRAINED SPOTTER

            FLASH FLOODING SOUTH OF ALFALFA ACROSS HIGHWAY AT THE
            COTTON GIN ABOUT 4-5 MILES SOUTH OF ALFALFA. SPOTTER WAS
            PUSHED TO DITCH BUT GOT BACK ON ROAD.

&&

JT
Local storm report, May 25, 10:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      5 N CARNEGIE            35.17N 98.60W
05/25/2019                   CADDO              OK   TRAINED SPOTTER

            FLOODING FROM 1/4 TO 1/2 MILE SOUTH OF CR 1270 ON HWY 58
            NORTH OF CARNEGIE.

&&

JT
Local storm report, May 25, 10:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     FLASH FLOOD      2 S RETROP              35.13N 99.36W
05/25/2019                   BECKHAM            OK   TRAINED SPOTTER

            60 YARDS OF 3-4 INCH DEEP FLOWING WATER ACROSS HWY 6
            SOUTH OF RETROP.

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita40 min
May 25, 7:11 PM CDTFlash Flood WarningOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more3 hr
May 25, 7:11 PM CDTTornado WarningOUNAlfalfa34 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major47 min
May 25, 7:32 PM CDTTornado WarningOUNMajor28 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant50 min
May 25, 7:42 PM CDTTornado WarningOUNWashita33 min
May 25, 7:43 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more6 hr
May 25, 7:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major45 min
May 25, 7:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon37 min
May 25, 7:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher46 min
May 25, 8:03 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita27 min
May 25, 8:07 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
May 25, 8:15 PM CDTSevere Thunderstorm WarningOUNWashita45 min
May 25, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
May 25, 8:35 PM CDTFlash Flood WarningOUNGreer, Harmon, Jackson, Kiowa3 hr
May 25, 8:43 PM CDTRiver Flood WarningOUNBeckham, Greer, Kiowa42 hr
May 25, 8:44 PM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne6 hr
May 25, 8:44 PM CDTRiver Flood WarningOUNCotton49 hr
May 25, 8:45 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher45 min
May 25, 8:54 PM CDTFlash Flood Warning EmergencyOUNBeckham, Greer, Washita6 hr
May 25, 8:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita62 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita50 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne50 min
May 25, 9:36 PM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita9 hr
May 25, 9:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita64 min
May 25, 9:46 PM CDTFlash Flood WarningOUNCaddo, Custer, Greer, Kiowa, Washita6 hr
May 25, 10:00 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady60 min
May 25, 10:12 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more6 hr
May 25, 10:22 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma68 min
May 25, 10:24 PM CDTFlash Flood Warning EmergencyOUNKingfisher6 hr
May 25, 10:24 PM CDTTornado WarningOUNCanadian, Grady21 min
May 25, 10:40 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain20 min
May 25, 10:49 PM CDTTornado WarningOUNOklahoma26 min
May 25, 11:07 PM CDTFlash Flood Warning EmergencyOUNLogan, Payne6 hr
May 25, 11:07 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne38 min
May 25, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita47 min
May 25, 11:21 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie54 min
May 25, 11:26 PM CDTFlash Flood WarningOUNLincoln, Payne, Pottawatomie6 hr
May 25, 11:38 PM CDTAreal Flood WarningOUNGreer, Kiowa6 hr
May 25, 11:40 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
May 25, 11:40 PM CDTTornado WarningOUNLincoln20 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Pottawatomie, Seminole46 min
May 25, 11:55 PM CDTSpecial Weather StatementOUNCaddo, Grady35 min
May 26, 12:15 AM CDTSpecial Weather StatementOUNGrady30 min
May 26, 12:26 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
May 26, 12:44 AM CDTSpecial Weather StatementOUNCleveland31 min
May 26, 1:42 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more36 hr
May 26, 1:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble24 hr
May 26, 2:31 AM CDTAreal Flood WarningOUNBeckham, Caddo, Custer, Greer, Kiowa, Roger Mills and 1 more24 hr
May 26, 3:07 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major34 hr
May 26, 3:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole16 hr
May 26, 3:15 AM CDTRiver Flood WarningOUNWoodward8 days
May 26, 3:18 AM CDTRiver Flood WarningOUNCanadian28 hr
May 26, 3:24 AM CDTSpecial Weather StatementOUNHarper36 min
May 26, 3:25 AM CDTSpecial Weather StatementOUNGarfield35 min
May 26, 3:29 AM CDTRiver Flood WarningOUNGrady5 days
May 26, 3:43 AM CDTSpecial Weather StatementOUNHarper32 min
May 26, 3:54 AM CDTSpecial Weather StatementOUNHarper36 min
May 26, 4:02 AM CDTSevere Thunderstorm WarningOUNWoods, Woodward43 min
May 26, 4:09 AM CDTRiver Flood WarningOUNKingfisher17 hr
May 26, 4:16 AM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more24 hr
May 26, 4:22 AM CDTAreal Flood AdvisoryOUNHarper, Woods3 hr
May 26, 4:26 AM CDTSevere Thunderstorm WarningOUNWoods49 min
May 26, 4:29 AM CDTSpecial Weather StatementOUNGrant31 min
May 26, 4:46 AM CDTAreal Flood WarningOUNHarper, Woods6 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningOUNWoods50 min
May 26, 5:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 26, 5:22 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
May 26, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
May 26, 6:03 AM CDTAreal Flood WarningOUNAlfalfa, Grant, Woods5 hr
May 26, 6:26 AM CDTSpecial Weather StatementOUNGrant34 min
May 26, 6:55 AM CDTSpecial Weather StatementOUNGrant35 min
May 26, 7:23 AM CDTSpecial Weather StatementOUNKay37 min
May 26, 8:01 AM CDTSpecial Weather StatementOUNKay44 min
May 26, 9:39 AM CDTRiver Flood WarningOUNAlfalfa, Woods49 hr
May 26, 9:40 AM CDTRiver Flood WarningOUNHarper, Woods, Woodward3 days
May 26, 10:05 AM CDTRiver Flood WarningOUNCanadian, Oklahoma45 hr
May 26, 12:47 PM CDTAreal Flood WarningOUNEllis, Woodward6 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.